# SDR CALA2024090302341

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 149N755096
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0239 - CRACK ON SEAL RETAINER STRUCTURE FWD FRAME CUT OUT OF RH W/W. REMOVED SEAL AND RETAINER, AND REPLACED RETAINER, BRACET AND SEA L IAW B757 SRM 51-40-02 AND B757 AMM 20-10-23-424-010.
